On solutions of the kinetic McKean system
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
235 2
Ultima descărcare din IBN:
2024-03-29 17:29
Căutarea după subiecte
similare conform CZU
517.9+519.7 (3)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (242)
Cibernetică matematică (93)
SM ISO690:2012
DUKHNOVSKY, Sergey. On solutions of the kinetic McKean system. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2020, nr. 3(94), pp. 3-11. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 3(94) / 2020 / ISSN 1024-7696 /ISSNe 2587-4322

On solutions of the kinetic McKean system

CZU: 517.9+519.7
MSC 2010: 35A24, 35Q20, 35C99.

Pag. 3-11

Dukhnovsky Sergey
 
Moscow State University of Civil Engineering
 
 
Disponibil în IBN: 24 august 2021


Rezumat

In this article, we apply the Painlev´e expansion for the kinetic McKean system. This system does not pass the Painlev´e test. It leads to the singularity manifold constraint. The singularity manifold conditions are satisfied by the n-dimensional Bateman equation. This allows to get some new solutions.

Cuvinte-cheie
Painlev´e test, McKean system, Bateman equation, PDE